# SDR 9720559754

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Wire
- Condition: Broken
- Location: Lt Compass
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CAPTAIN'S COMPASS FLAG APPEARED ALONG WITH HEADING INFORMATION.  AIRCRAFT RETUNRED TO ORIGINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BROKEN WIRE AT FIRST OFFICER'S COMPASS A CIRCUIT BREAKER.  RECONNECTED WIRE, OPERATIONAL CHECK OK.
